# SDR HNAA2014082200246

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 54,384 hours, 60,729 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600C
- Part serial: 2330S8
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INVERTERS, FISH ODOR ON FLIGHT DECK.  R & R SECONDARY INVERTER IAW MM 24-22-00.  OPS CHECKED GOOD AT THIS TIME.
